Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 7, Number 2

All articles in this issue are freely accessible.

The spectrum of frequency-modulated waves after reception in random noise-I
David Middleton.
Quart. Appl. Math. 7 (1949), 129-174
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99989
Currents on the surface of an infinite cylinder excited by an axial slot
C. H. Papas and Ronold King.
Quart. Appl. Math. 7 (1949), 175-182
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 31379
The equivalent loading method and the equivalent beam method
Pei-Ping Chen.
Quart. Appl. Math. 7 (1949), 183-200
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 30443
A new theory of plastic flow
D. Trifan.
Quart. Appl. Math. 7 (1949), 201-211
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 30426
A note on a solution of Possio’s integral equation for an oscillating airfoil in subsonic flow
John W. Miles.
Quart. Appl. Math. 7 (1949), 213-216
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 30396
The normal equations of the method of least squares and their solution
M. Herzberger.
Quart. Appl. Math. 7 (1949), 217-223
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 30815
On Reissner’s theory of bending of elastic plates
A. E. Green.
Quart. Appl. Math. 7 (1949), 223-228
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 32387
Some remarks on the flat plate boundary layer
J. A. Lewis and G. F. Carrier.
Quart. Appl. Math. 7 (1949), 228-234
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 34160
An iterative method for finding the smallest eigenvalue of a matrix
John B. Lohman.
Quart. Appl. Math. 7 (1949), 234
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 30309
An alternate proof of the constancy of circulation
Wallace D. Hayes.
Quart. Appl. Math. 7 (1949), 235-236
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 29587
A general approximation method in the theory of plates of small deflection
M. Z. Krzywoblocki.
Quart. Appl. Math. 7 (1949), 236
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 29707

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website